On selection dynamics for constinuous structured populations

Laurent Desvillettes, Pierre Emmanuel Jabin, Stéphane Mischler, Gaël Raoul

Research output: Contribution to journalArticlepeer-review

69 Scopus citations

Abstract

In this paper, we provide results about the long time behavior of integrodifferential equations appearing in the study of populations structured with respect to a quantitative (continuous) trait, which are submitted to selection (or competition).

Original languageEnglish (US)
Pages (from-to)729-747
Number of pages19
JournalCommunications in Mathematical Sciences
Volume6
Issue number3
DOIs
StatePublished - 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On selection dynamics for constinuous structured populations'. Together they form a unique fingerprint.

Cite this